Global escape in multiparty sessions

File Description SizeFormat 
global-escape-in-multiparty-sessions-mscs.pdfAccepted version681.52 kBAdobe PDFView/Open
Title: Global escape in multiparty sessions
Authors: Capecchi, S
Giachino, E
Yoshida, N
Item Type: Journal Article
Issue Date: 10-Nov-2014
Date of Acceptance: 1-Oct-2014
ISSN: 1469-8072
Publisher: Cambridge University Press (CUP)
Journal / Book Title: Mathematical Structures in Computer Science
Volume: 29
Issue: 5
Copyright Statement: The final publication is available via Cambridge Journals Online at
Publication Status: Published
Appears in Collections:Faculty of Engineering

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons